# SDR SWAA950190

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND CRACK INDICATION AT BS 178 PRESSURE BULKHEAD VERTICAL T-ANGLE AT LBL 5.7 AT WL 184,  IN THE I/B AND O/B FLANGE RADIUS.  REPAIRED PER SWA RA 1-253-1250.
